1. Un exemple de non dégénérescence en E2 de la suite spectrale de Borel-Le Potier,
    C. R. Acad. Sci. Paris, 311 (1990), 31-36.

  2. Sur la cohomologie des fibrés associés
    au fibré quotient universel sur la grassmannienne,

    Bull. Soc. Math. France 118 (1990), 67-84.

  3. Un théorème d'annulation pour les puissances extérieures d'un fibré ample,
    Crelle's Journal 422 (1991), 91-116.

  4. Théorèmes d'annulation pour les fibrés associés à un fibré ample,
    Ann. Sc. Norm. Sup. Pisa 19 (1992), 515-565.

  5. Un théorème de prolongement L2 de sections holomorphes d'un fibré hermitien,
    Math. Zeitschrift 212 (1993), 107-122.

  6. Classes caractéristiques des intersections complètes,
    Geometriae Dedicata 52 (1994), 255-269.

  7. Un théorème d'annulation à la Kawamata-Viehweg,
    Manuscripta Math. 83 (1994), 387-404.

  8. Des fibrés globalement engendrés sur l'espace projectif,
    Math. Annalen 301 (1995), 469-484.

  9. Birational invariants of algebraic varieties,
    Journal de Crelle 458 (1995), 63-91.

  10. Quelques applications des variétés de drapeaux
    en théorie des représentations et en géométrie complexe,

    Thèse d'habilitation, 70 pages, 1995.

  11. On the syzygies of flag manifolds,
    Proc. Am. Math. Soc. 124 (1996), 2293-2299.

  12. Théorèmes d'annulation sur certaines variétes projectives,
    Commentarii Math. Helvetici, 71 (1996), 402-425.

  13. A Borel-Weil theorem for holomorphic forms,
    with Dennis Snow,
    Compositio Math. 124 (1996), 1-15.

  14. Vanishing theorems for ample vector bundles,
    Inventiones Math. 127 (1997), 401-416.

  15. Applications de Gauss et pléthysme,
    Annales de l'Institut Fourier 47 (1997), 715-773.

  16. Gaussian maps and plethysm,
    in Algebraic Geometry, Lecture notes in pure and applied mathematics,
    vol. 200, ed. P.E. Newstead, Marcel Dekker 1998, pp. 91-117.

  17. Fonctions symétriques, polynômes de Schubert et lieux de dégénérescence,
    Collection Cours Spécialisés de la SMF, numéro 3, 185 pages, 1998.
    Translation by J. Swallow :
    Symmetric Functions, Schubert Polynomials and Degeneracy Loci, SMF/AMS 6, 2001.

  18. Sur la variété des espaces linéaires contenus dans une intersection complète,
    with Olivier Debarre,
    Math. Annalen 312 (1998), 549-574.

  19. Sur les hypersurfaces contenant des espaces linéaires,
    C.R.A.S. 328 (1999), 307-312.

  20. On branched coverings of some homogeneous spaces,
    with Meeyoung Kim,
    Topology 38 (1999), 1141-1160.

  21. Problème de Brill-Noether pour les fibrés de Steiner et application aux courbes gauches,
    with Philippe Ellia and André Hirschowitz,
    Annales sc. de l'E.N.S. 32 (1999), 832-857.

  22. Sur les intersections complètes réelles,
    with Olivier Debarre,
    C.R.A.S. 331 (2000), 887-892.

  23. The projective geometry of Freudenthal's magic square,
    with Joseph M. Landsberg,
    Journal of Algebra 239 (2001), 477-512.

  24. Le lieu singulier des variétés de Schubert,
    Int. Math. Res. Notices 16 (2001), 849-871.

  25. Hooks and powers of parts in partitions,
    with Roland Bacher,
    Séminaire Lotharingien de Combinatoire, vol. 47 (2002).

  26. Classification of complex simple Lie algebras via projective geometry,
    with Joseph M. Landsberg,
    Selecta Mathematica 8 (2002), 137-159.

  27. Triality, exceptional Lie algebras and Deligne dimension formulas
    with Joseph M. Landsberg,
    Advances in Mathematics 171 (2002), 59-85.

  28. On the projective geometry of homogeneous spaces,
    with Joseph M. Landsberg,
    Comm. Math. Helv 78 (2003), 65-100.

  29. Generic singularities of Schubert varieties,
    5 pages, mai 2001, arXiv:math.AG/0105239.

  30. Series of Lie groups,
    with Joseph M. Landsberg,
    Michigan Math. Journal 52 (2004), 453-479.

  31. Representation theory and projective geometry,
    with Joseph M. Landsberg,
    in Algebraic Transformation Groups and Algebraic Varieties, ed. V.L. Popov,
    Encyclopaedia of Mathematical Sciences 132, Springer 2004, 71-122.

  32. Series of nilpotent orbits,
    with Joseph M. Landsberg and Bruce W. Westbury,
    Experimental Mathematics 13 (2004), 13-29.

  33. On the ideals of secant varieties of Segre varieties
    with Joseph M. Landsberg,
    Foundations of Computational Mathematics 4 (2004), 397-422.

  34. The Chow ring of the Cayley plane,
    with Atanas Iliev,
    Compositio Mathematica 141 (2005), 146-160.

  35. On linear spaces of skew-symmetric matrices of constant rank
    with E. Mezzetti,
    Manuscripta Mathematica 117 (2005), 319-331.

  36. Severi varieties and their varieties of reductions
    with Atanas Iliev,
    Crelle's Journal 585 (2005), 93-139.

  37. Varieties of reduction for gln
    with Atanas Iliev,
    in Projective Varieties with Unexpected Properties,
    ed. by C. Ciliberto, A.V. Geramita, B. Harbourne, R. Miro-Roig, K. Ranestad,
    Walter de Gruyter 2005, pp. 287-316.

  38. A universal dimension formula for complex simple Lie algebras
    with J.M. Landsberg,
    Advances in Mathematics 201 (2006), 379-407.

  39. The sextonions and E7 1/2
    with J.M. Landsberg,
    Advances in Mathematics 201 (2006), 143-179.

  40. Configurations of lines and models of Lie algebras
    Journal of Algebra 304 (2006), 457-486.

  41. Pfaffian lines and vector bundles on Fano threefolds of genus 8
    with Atanas Iliev,
    Journal of Algebraic Geometry 16 (2007), 499-530.

  42. An extension of the Cayley-Sylvester formula
    European Journal of Combinatorics 28 (2007), 1839-1842.

  43. Legendrian varieties
    with J.M. Landsberg,
    Asian Journal of Mathematics 11 (2007), 341-360.

  44. Prime Fano threefolds and integrable systems
    with Atanas Iliev,
    Mathematische Annalen 339 (2007), 937-955.

  45. Quantum cohomology of minuscule homogeneous spaces II. Hidden symmetries
    with Pierre-Emmanuel Chaput and Nicolas Perrin,
    Int. Math. Res. Notices (2007), 29 pages.

  46. Generalizations of Strassen's equations for secant varieties of Segre varieties
    with J.M. Landsberg,
    Communications in Algebra 36 (2008), 405-422.

  47. Quantum cohomology of minuscule homogeneous spaces
    with Pierre-Emmanuel Chaput and Nicolas Perrin,
    Transformation Groups 13 (2008), 47-89.

  48. Cubic hypersurfaces and integrable systems
    with Atanas Iliev,
    American Journal of Mathematics 130 (2008), 1445-1475.

  49. Affine symmetries of the equivariant quantum cohomology ring of rational homogeneous spaces
    with Pierre-Emmanuel Chaput and Nicolas Perrin,
    Mathematical Research Letters, 16 (2009), 7-21.

  50. On spinor varieties and their secants
    SIGMA 5 (2009), 078, 22 pages,
    volume spécial "Elie Cartan and Differential Geometry".

  51. A note on certain Kronecker coefficients
    Proc. Amer. Math. Soc. 138 (2010), 1-7.

  52. Abel-Jacobi maps for hypersurfaces and non commutative Calabi-Yau's
    with A. Kuznetsov and D. Markushevich,
    Communications in Contemporary Mathematics 12 (2010), 373-416.

  53. Quasi-complete homogeneous contact manifold associated to a cubic form
    with J.-M. Hwang,
    in Vector Bundles and Complex Geometry, Contemporary Mathematics 522, AMS 2010, 105-112.

  54. Quantum cohomology of minuscule homogeneous spaces III. Semisimplicity and consequences
    with Pierre-Emmanuel Chaput and Nicolas Perrin,
    Canadian Journal of Mathematics 62 (2010), 1246-1263.

  55. On rectangular Kronecker coefficients
    Journal of Algebraic Combinatorics 33 (2011), 153-162.

  56. On the derived category of the Cayley plane
    Journal of Algebra 330 (2011), 177-187.

  57. Fano manifolds of degree ten and EPW sextics
    with Atanas Iliev,
    Annales scientifiques de l'Ecole Normale Supérieure 44 (2011), 393-426.

  58. An overview of mathematical issues arising in the Geometric Complexity Theory approach to VP vs VNP
    with Peter Buergisser, J.M. Landsberg and Jerzy Weyman,
    SIAM Journal in Computing 40 (2011), 1179-1209.

  59. On nodal prime Fano threefolds of degree ten
    with O. Debarre and A. Iliev,
    Science in China, Mathematics 54 (2011), 1591-1609,
    (volume spécial en l'honneur de Fabrizio Catanese).

  60. On the period map for prime Fano threefolds of degree ten
    with O. Debarre and A. Iliev,
    Journal of Algebraic Geometry 21 (2012), 21-59.

  61. The canonical strip phenomenon for complete intersections in homogeneous spaces
    8 pages, arXiv:0904.2470.

  62. Hypersurfaces with degenerate duals and the Geometric Complexity Theory Program
    with J.M. Landsberg and N. Ressayre,
    Commentarii Mathematici Helvetici 88 (2013), 469-484

  63. Chern classes of tensor products
    International Journal of Mathematics 27, 10 (2016), 10 pages.

  64. Triangulations and Severi varieties,
    with F. Chapoton,
    Experimental Mathematics 22 (2013), 60-73.

  65. Prehomogeneous spaces and projective geometry,
    82 pages, Rendiconti del Seminario Matematico, Università e Politecnico di Torino 71 (2013).

  66. On cubic hypersurfaces of dimension seven and eight
    with A. Iliev,
    Proc. L.M.S. 108 (2014), 517-540.

  67. Effective constructions in plethysms and Weintraub's conjecture
    with M. Michalek,
    Algebra and Representation Theory 17 (2014), 433-443.

  68. On the derived category of the Cayley plane II
    with D. Faenzi,
    Proc. Amer. Math. Soc. 143 (2015), 10571074.

  69. Fano manifolds of Calabi-Yau type
    with A. Iliev,
    J. Pure Appl. Algebra 219 (2015), 22252244.

  70. Secants of minuscule and cominuscule minimal orbits
    with M. Michalek,
    Linear Algebra Appl. 481 (2015), 288312.

  71. On the asymptotics of Kronecker coefficients
    Journal of Algebraic Combinatorics 42 (2015), 9991025.

  72. On Fano manifolds of Picard number one
    Mathematische Zeitschrift 281 (2015), 11291135.

  73. Quantum cohomology and the Satake isomorphism
    with V. Golyshev, 25 pages, arXiv:1106.3120,
    accepted by Advances in Mathematics.

  74. Special prime Fano fourfolds of degree 10 and index 2
    with O. Debarre and A. Iliev,
    Recent advances in algebraic geometry, LMS LNS 417 (2015), 123155.

  75. On the variety of four dimensional Lie algebras,
    Journal of Lie Theory 26 (2016), 110.

  76. On the asymptotics of Kronecker coefficients 2
    S\'eminaire Lotharingien de Combinatoire, B75d (2016), 14 pages.

  77. The Cayley Grassmannian
    Journal of Algebra 503, (2018), 277-298.

  78. Ulrich and aCM bundles from invariant theory
    Communications in Algebra 47 (2019), 706-718.

  79. Double spinor Calabi-Yau varieties
    Epiga 2019, vol 3.

  80. Hyperkahler manifolds from the Tits-Freudenthal square
    with Atanas Iliev, European Journal of Mathematics 5 (2019), 1139--1155.

  81. The small quantum cohomology of the Cayley Grassmannian
    with V. Benedetti, Internat. J. Math. 31 (2020), no. 3, 2050019, 23 pp.

  82. Orbital degeneracy loci and applications
    with V. Benedetti, S.A. Filippini, F. Tanturri, 36 pages, arXiv:1704.01436.

  83. Orbital degeneracy loci II : Gorenstein orbits
    with V. Benedetti, S.A. Filippini, F. Tanturri, 40 pages, arXiv:1802.08430.

  84. On Fano complete intersections in rational homogeneous varieties
    with Chenyu Bai and Baohua Fu, 19 pages, arXiv:1808.01549.

  85. On a class of spaces of skew-symmetric forms related to Hamiltonian systems of conservation laws
    with Jenya Ferapontov, arXiv:1810.12216.

  86. Gradings of Lie algebras, magical spin geometries and matrix factorizations
    with Roland Abuaf, 15 pages, arxiv:1901.07252.

  87. The geometry of the Coble cubic and orbital degeneracy loci
    avec V. Benedetti et F. Tanturri, 24 pages, arXiv:1904.10848.

  88. Topics on the geometry of homogeneous spaces
    Notes for the Lecture Series in Algebraic Geometry, Morningside Center of Mathematics, Beijing, September 2019.

  89. Nested varieties of K3 type
    avec M. Bernardara et E. Fatighenti, 41 pages, arXiv:1912.03144.

  90. The double Cayley Grassmannian
    19 pages, arXiv:2004.00313.